# SDR DALA2022062804511

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 CORROSION ON UPPER SKIN OF INBD MAIN FLAP MFSTA. 220 APPROX AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00114: UPPER SKIN OF INBD MAIN FLAP MFSTA. 220 APPROX WAS REPAIRED PER B757-200 S.R.M. (2292292)
